One-Dimensional Shock Waves in Simple Materials with Memory

Fu, Y. B. and Scott, N. H. (1990) One-Dimensional Shock Waves in Simple Materials with Memory. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 428 (1875). pp. 547-571. ISSN 1364-5021

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 28 Dec 2018 00:58
URI: https://ueaeprints.uea.ac.uk/id/eprint/20852
DOI: 10.1098/rspa.1990.0047

Actions (login required)

View Item